# SDR IPXA2025052534907

- Difficulty date: April 18, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: F5347562028
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER HOLE ON BULK CARGO DOOR SCUFF PLATE. AREA MARKED IN RED. ACCOMPLISHED E.A.#: 300-5317-27-A3915, PRELIMINARY 1, STEP# 2: "INCREMENTALLY REAM THE 1 EACH CRACKED HOLE IN STEPS OF 0.4 MM UNTIL DAMAGE FREE AND ROUND CONDITION ACHIEVED OR MAX DIAMETER 0.326 INCH. SEE FIGURE 1 FOR LOCATION". INCREMENT REAM, HOLE WAS REAMED: 0.279"
